Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 5, Issue 5 (2015)

Research Article

Pages: 667 - 672

Local Regularity for Minimizers of Obstacle Problems of Some Anisotropic Integral Functionals

GAO Hongya, GAO Yanmin, GUO Kaili and JIA miaomiao

Share this article

Research Article

Pages: 673 - 705

Some estimates on the Simpson’s type inequalities through s-convex and quasi-convex stochastic processes

Jes´us Materano,Nelson Merentes and Maira Valera-L´opez

Share this article

Research Article

Pages: 707 - 716

An asymptotic expansion for the Stieltjes constants

R. B. Paris

Share this article

Research Article

Pages: 717 - 731

A note on an integral associated with the Kelvin ship-wave pattern

R. B. Paris

Share this article

Research Article

Pages: 733 - 737

Structures of Γ11 over the prime field Z2

BAI Ruipu, GUO Weiwei and BAI Jin

Share this article

Research Article

Pages: 739 - 743

3-Lie algebra Γ21 over the prime field Z2

BAI Ruipu, LIN Lixin and BAI Jin

Share this article

Research Article

Pages: 745 - 767

Some estimates on the Hermite-Hadamard inequality through convex and quasi-convex stochastic processes

Lysis Gonz´alez, Nelson Merentes and Maira Valera-L´opez

Share this article

Research Article

Pages: 777 - 793

On inequalities of Fej´er and Hermite-Hadamard types for strongly m-convex functions

Teodoro Lara, Nelson Merentes, Roy Quintero and Edgar Rosales

Share this article

Research Article

Pages: 795 - 805

On the Dynamics of Healthy Individuals in an ACL Model

Annkarys G´omez, Silfrido J. G´omez, Teodoro Lara and Jos´e L. S´anchez

Share this article

Research Article

Pages: 807 - 819

Critical extinction exponents for a fast diffusive polytropic filtration equation with nonlocal source and inner absorption

Jizhe Cui, Xianghui Xu and Zhong Bo Fang

Share this article

Research Article

Pages: 821 - 844

Extinction behavior of solutions for the polytropic filtration equation with nonlocal source and absorption

Jizhe Cui, Zhong Bo Fang and Su-Cheol Yi

Share this article

Research Article

Pages: 845 - 866

A second expansion of positive large solutions for quasilinear elliptic equations

Yun-Feng Ma, Zhong Bo Fang and Su-Cheol Yi

Share this article

Research Article

Pages: 867 - 881

Fuzzy ideals of pseudo-BCH-algebras

Andrzej Walendziak and Magdalena Wojciechowska-Rysiawa

Share this article

Research Article

Pages: 883 - 904

On the convergence of sets and the approximation property for dynamic equations on time scales

Mieczys law Cicho´n and Ahmet Yantir

Share this article

Research Article

Pages: 905 - 909

3-Lie algebra Γ27 over the prime field Z2

BAI Ruipu and LIN Lixin

Share this article

Research Article

Pages: 911 - 915

q-Lie Algebras and q-3-Lie Algebras

BAI Ruipu, GUO Weiwei and LIN Lixin

Share this article

Research Article

Pages: 917 - 926

Matrix-Geometric Method for Queueing Model with Subject to Breakdown and N-Policy Vacations

M.ReniSagaya Raj and B.Chandrasekar

Share this article

Research Article

Pages: 945 - 960

Formulas of Fredholm Type for Fredholm Linear Equations in Fr´echet Spaces

Gra ˙zyna Ciecierska

Share this article

Research Article

Pages: 961 - 969

Global Convergence Of A Qp-free Method Without A Penalty Function And A Filter

Ke Su and Bei Gao

Share this article

Research Article

Pages: 971 - 992

On Some Lebesgue and Hardy Vector Classes

Najafov T.I. and Sadigova S.R.

Share this article

Research Article

Pages: 993 - 1002

Completeness criterion for a system of powers with degenerate coefficients in weighted spaces

Guliyeva F.A and Garayev T.Z

Share this article
Top